International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: The Improbability That an Elliptic Curve Has Subexponential Discrete Log Problem under the Menezes - Okamoto - Vanstone Algorithm

Authors:
R. Balasubramanian
Neal Koblitz
Download:
DOI: 10.1007/s001459900040
Search ePrint
Search Google
BibTeX
@article{jofc-1998-14067,
  title={The Improbability That an Elliptic Curve Has Subexponential Discrete Log Problem under the Menezes - Okamoto - Vanstone Algorithm},
  journal={J. Cryptology},
  volume={11},
  pages={141-145},
  doi={10.1007/s001459900040},
  author={R. Balasubramanian and Neal Koblitz},
  year=1998
}